advertisement
Question
Posted by: meds | 2007/03/09

drowsy from meds

please advise re taking medication at work and drowsiness

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageWorkplace health expert

This can be dangerous particularly if you are working with machinery or driving vehicles, hysters etc.

Always read the side effects and discuss with the prescribing doc.

If needed inform the employer to alter your duties, as is possible, for a short term.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement